# SDR R61A201708020570

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 7,083 hours, 4,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 011995
- Condition: Inoperative
- Location: Zone 100
- Part time: 7,083 hours, 4,973 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP. R&R EMERGENCY LIGHT POWER UNIT NR 1 IAW AMM 33-50-01. OPS CHECK GOOD.
